Connect with others who understand.

sign up log in
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Nightmares

Nightmares

For the last 2/3 weeks dont know what i’m doing that has changed my meds have stayed the same. I have never experienced nightmares before but i know whst they are does anyone wlse gwt nighmares? With keppra, lamotrigine, topiramate

A MyEpilepsyTeam Member said:

Nightmares are one of the worst things poeple can have and it is something that you can never predicted in life.
They are the most frightening things to deal with.
My heart goes out to anyone who has one

posted over 3 years ago
A MyEpilepsyTeam Member said:

I have funny weird dreams.It was before Christmas I was trying to get cookies done, my husband likes the no bake cookies with oatmeal. I can’t remember it all but I was smoking a pipe like Santa and it had rolled Oates in it

posted over 3 years ago
A MyEpilepsyTeam Member said:

Hi @A MyEpilepsyTeam Member. I agree . Weird dream can become nightmares , but sometimes they are just weird and strange. To tell you the truth, I LOVE my nightmares . Its like watching a Horror movie. The only time it may bother me , is when a possible event happens and could happen in real life.

posted over 3 years ago
A MyEpilepsyTeam Member said:

anything can cause nightmares. stress, anxiety, trauma, or new and old meds. you also may have night time seizures and that makes you have nightmares. do you have any outside med or vitamins or even foods? sometimes that will makes you have nightmares.
idk what type of seizures you have. i just know from my own experiences.
your dreams is a link to your real life (past, present, or future). your main things is stress from the past or future or both.

posted over 3 years ago
A MyEpilepsyTeam Member said:

Hi Beth, I’m on that same cocktail as you and I have never experienced nightmares on those medications. As a child, however, when I was on tegretol I experienced nightmares all the time. It was horrible. I feel your pain. I’m so sorry you are going through this. Hugs.

posted over 3 years ago
Already a Member? Log in